# SDR IXXA11SMN0062S

- Difficulty date: March 31, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 90,599 hours, 22,628 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1530 L34l
- Part time: 90,599 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND AFT ACCESSORY COMPARTMENT AFT BATHTUB FITTING CRACKED AT STA 1530.000 LONGERON 34 LT.  REMOVED CRACKED FITTING. INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-1-21 AND SRM 51-3-1.
